# SDR SWAA113918

- Difficulty date: May 31, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 52,537 hours, 43,091 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK FOUND, 178 BULKHEAD VERTICAL BEAM WEB CRACKED AT BS 186, BETWEEN WL 230 TO WL 234.  REMOVED AND REPLACED WEB PER SRM.
